# SDR SWAA2015042438952

- Difficulty date: April 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT NR 3 WINDOW FWD POST CRACKED IN BOTTOM FASTENER HOLE.  REPAIRED POST IAW ACO.
